Early versions of this paper were titled “Impossibility Results for Bounds Estimation.” We are grateful to Donald Andrews, Matias Cattaneo, Gary Chamberlain, Jinyong Hahn, Bruce Hansen, Bo Honore, Guido Imbens, Karthik Kalyanaraman, Francesca Molinari, Marcelo Moreira, Ariel Pakes, Thomas Richardson, Jamie Robins, Kevin Song, two referees, the co-editor, and numerous seminar participants for helpful comments and suggestions. We thank the National Science Foundation for research support under Grants SES-0962488 (Hirano), SES-0962422 (Porter), and SES-0438123 (Porter).
Impossibility Results for Nondifferentiable Functionals
Article first published online: 25 JUL 2012
© 2012 The Econometric Society
Volume 80, Issue 4, pages 1769–1790, July 2012
How to Cite
Hirano, K. and Porter, J. R. (2012), Impossibility Results for Nondifferentiable Functionals. Econometrica, 80: 1769–1790. doi: 10.3982/ECTA8681
- Issue published online: 25 JUL 2012
- Article first published online: 25 JUL 2012
- Manuscript received July, 2009; final revision received November, 2011.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!